It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diet & Nutrition Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-19-2010, 03:03 AM   #1
Junior Member
(female)
 
Join Date: Mar 2007
Location: bahrain
Posts: 21
Amini HB User
Please, REALLY need your help!

Hi all,

Please I need you help for me is really a big problem.
My height is 163cm and I used to Wight 65kg, now I知 97kg I was diagnose with hypo thyroid problem 3 years ago, I gain Wight so fast that I知 shocked about it that how did this happened.
The doctor prescript me 150micr thyroxine I致e been taken them for 1 year now, to tell you the truth I had so many problems till they prescript me the mid.
Anyhow now I知 on the normal side of the thyroid problem which I have to take the mid regularly otherwise same old problem will appear again.
but the problem is that I weight that I gained still have it I cannot get rid of it I really did my best I do exercise every day for 20 mints and eat healthy, I tried all the diet and I even went to nutrition doctor he gave me diet plus a Reductil pill I lost around 7kg but as soon as I stopped the Reductil I start gaining weight (bummer).
I really tried everything for one month I tried not to eat at night, plus the only carbs that I eat is in the morning, I also include a lot of fruits in my diet, but believe it or not I didn稚 even lost an half kg with exercise.
I went to the doctor and explain but they keep telling me the things that I already now like exercise and eat healthy but I知 already doing this and no point.
And there is one more thing when I exercise I really have hard time in breathing and my heart pumps so fast that I feel it will come out of my chest even though I知 exercise for 20mnt with stretching first and on regular basis and still I feel tired all day long and every time I check my blood they say that I don稚 have enough vitamins in my blood!!!

I know I wrote too much but I知 desperate so if you know anything please, please help.

Thank you guys

 
Sponsors Lightbulb
   
Old 03-10-2010, 12:53 PM   #2
Inactive
(female)
 
Join Date: Jun 2004
Posts: 343
dreamer89 HB User
Re: Please REALLY need you help

sounds like your meds need to be changed or tweaked. you should talk to your endocrinologist about that. also that pounding you speak of could be hypoglyemia, your dieting to lose weight and probably restricting your eating even if you don't think you are. if you have hypo it could be diet induced (as opposed to insulin resistance or diabetes)

sometimes thyroid medications can over shoot yoru system and make you slightly hyperthyroid, that would make your heart beat like that. mine does that it is either hypoglycemia or my blood pressure problems I have. talk to your doctor about it.

by the way I wouldn't put to much credence to diet advice from doctors they really have no clue on how to help people lose weight the right (based on our physiology and genetics) way. all they can do it parrot the old myths of eat less and exercise more. if this wasn't a myth then we should all be a bunch of skinnies. after all the dieting industry (designed to burn more than consume) is a 40+ billion dollar industry and yet we are fatter nation then ever before.

this gives pause on if the doctors and medical community is really interested in helping people lose fat properly or they want us to stay fat so they can make money off our health problems and so they can justify their existance in hounding people to eat less and exercise more. they know this principle only leads ot more weight gain. maybe that is what some of them want?

after all healthy people make them no money.

RRR

 
Old 03-28-2010, 04:37 PM   #3
Junior Member
(female)
 
Join Date: Mar 2007
Location: bahrain
Posts: 21
Amini HB User
Re: Please REALLY need you help

THANKS for the reply
You are so right about the 電octors they really have no clue on how to help people lose weight
Cuz it痴 been years now with no result and today I just found out why I haven稚 lose any cuz the result of the thyroid went up and much more than before.
Any how I got form a friend some kind of mendicant that you can go to the Pharmaceutical and ask him to do it for you it contain of 2% of iodine and 98% of alcohol you have to take it for 42 days, on the first day you take one drop of the med and mix it 1\4 cup of water and the next day you increase the drops to 2, you will increase the dose till you reach 21 day then you decrease it till it become 1 drop, when the days finish you don稚 have to take the meds again.
I still haven稚 tried it but I will, so I need more opinions regarding that first.
What do you guys think?????

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 08:18 PM
High tolerance to Pain meds. HELP PLEASE!!! nochange Chronic Pain 17 02-26-2010 01:11 PM
Please Help...In a bit of a state, need advice! Mary2005 Relationship Health 5 05-17-2005 02:21 PM
[b]ok, Please Read, Slight Change Of Plans[/b] OxYmOrOnAGAIN Addiction & Recovery 10 03-29-2005 08:19 AM
i need an opinion please!! agentbluesmurf Anger Management 4 01-31-2005 08:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:16 AM.



Site owned and operated by HealthBoards.com
Terms of Use ゥ 1998-2014 HealthBoards.com All rights reserved.
Do not copy or redistribute in any form!